• MelindaLV's Avatar

    MelindaLV asked a questionBreast Cancer

    Trelstar

    • andreacha's Avatar
      andreacha

      Melindal.V - I apologize to you but I have no first-hand knowledge regarding your question. I did want to say, however, that I believe there is a problem with the site currently. Other than you there have not been anything written for days. We are all concerned about Greg being hospitalized but I'm sure that some of our members would have logged in before now. I did send a note to WhatNext support (separate from Greg), but I haven't heard back. I hope you will receive some good advice soon from the community.

      20 days ago
    • Carool's Avatar
      Carool

      Hi, MelindaLV. As you probably saw, andreacha reached out to alert more of us to your question. I’m sorry that I, too, have had no experience with Trelstar. I’m writing just to say that I hope someone who has had Trelstar will write here, and to wish you good luck with this med. As andreacha said, things on WhatNext are a bit in flux right now, because Greg’s medical situation has prevented him from his usual excellent stewardship of this very supportive and informative site. We’re all hoping he’ll be better soon.

      16 days ago
    • Ashera's Avatar
      Ashera

      After googling Trelstar the brand name of triptorelin pamoate for injectable suspension, which is used in treatment of advanced prostate cancer? There's a lot of information online. I'm sorry we don't have any info for you.It is, of course, used for other situations. Most of our drugs have uses in other areas.
      Wishing you luck!

      8 days ago
  • MelindaLV's Avatar

    MelindaLV started following

    Question: Trelstar

  • MelindaLV's Avatar

    MelindaLV asked a questionBreast Cancer

    Okay to the Survivors of BC

    7 answers
    • MelanieIIB's Avatar
      MelanieIIB

      As you have probably heard a million times, everyone's body reacts differently to everything and a lot of it has to do with age, type of chemo and other treatments you've had, whether or not you are overweight, eat healthy, exercise, and other health issues you may have. I am 57. I also have lymphedema because 18 lymph nodes were removed. It's been 3 yrs and 5 months since I finished chemo and radiation. I also had a year of "targeted therapy" since I was HER2 positive. I had a little over 2 years of Tamoxifen and have now taken Femara for about 3 months. I have severe hot flashes during the day and night, which I also had on Tamoxifen but they do feel a little more intense with Femara. I don't sleep well. I have noticed more consistent pain and increased pain in my knees and wrists, as well as my hips not moving smoothly when I walk. I also have days when I am fatigued. I had some arthritic changes that were noted in my first bone scan my oncologist had me have done but in March I was diagnosed with Rheumatoid Arthritis.
      The RA factor in my blood was very high. I am just learning about this disease which stresses your body because your body is attacking itself. I am really curious if chemo could have activated Rheumatoid Arthritis that may have been dormant in my body. I recently found out my sister and a maternal aunt both had Rheumatoid Arthritis about 10 years ago and I didn't know it. I would advise you to keep a chart of all your side effects and then tell your oncologist about them if they do not go away or if you have more of them. My oncologist sent me to a Rheumatologist because I had days when my hands and or feet would all of a sudden itch. After I rubbed them because the itching was so bad, they would turn red and burn. I thought it could be a type of neuropathy. The Rheumatologist is the one who checked my blood for possible causes and the RA factor was the only thing out of the normal range for what she checked. Hope you start feeling better. Let us know how you are doing.

      about 4 years ago
    • BarbarainBham's Avatar
      BarbarainBham

      i would talk to my Primary Care doctor and ask him or her to give you medicine, such as Celebrex. Just because it's a side effect doesn't mean you treat it any differently. Hot flashes can be helped by Clonidine, which is an old blood pressure medicine available by prescription.

      Although treatment is standard, wishing you the best on whether your side effects go away.

      about 4 years ago
    • karen1956's Avatar
      karen1956

      Side effects vary from person to person...for me the side effects never went away..sometimes switching AI's will be helpful.

      about 4 years ago
  • MelindaLV's Avatar

    MelindaLV started following

  • MelindaLV's Avatar

    MelindaLV shared an experience

    Milestones: Hi you all, it's been awhile. I'm glad to report I'm 2.5 weeks of 3 years cancer free. However I still have the lingering chemo brain which I hope will continue to get better. And the Anastorozle and Lupron Depot Shot still play havoc hot flashes, I did get arthritis in my hands / fingers and my knees. And of course the wonderful mood swings. But all in all I'm doing okay. I have to thank you all for the heads up on what to expect it made it less scary. I hope everyone is doing great and getting though there journey. God bless you all

  • MelindaLV's Avatar